# SDR YENA2025060400561

- Difficulty date: May 31, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N520JB
- Make and model: Airbus A320-232
- Aircraft serial: 01446
- Aircraft time: 85,188 hours, 31,537 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#598, MCO-LGA.' DURING DESCENT BELOW 10000' INTERMITTENT CHEMICAL SMELL OF LOW TO MEDIUM INTENSITY APU WAS OFF; COMPLISHED WITH INFORMATION NOTICE 2017-T015 SECTION A ISOLATED FAULT TO TYPE 10 SUSPECT AMBIENT AIR AT LOCAL AIRPORT (LGA) HIGH PRECIPITATION / HIGH HUMIDITY AS PER INFO NOTICE NOTE PAGE 4 PER TSM 05-50-00-810-085-B AIRCRAFT OK FOR SERVICE.'
